American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J81) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Wolfgang M. Schmidt. Diophantine approximation by algebraic hypersurfaces and varieties. Trans. Amer. Math. Soc. 359 (2007) 2221-2241. MR 2276618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Philip Franklin. A new class of transcendental numbers . Trans. Amer. Math. Soc. 42 (1937) 155-182. MR 1501918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Aubrey J. Kempner. On transcendental numbers . Trans. Amer. Math. Soc. 17 (1916) 476-482. MR 1501054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. D. Carmichael. On transcendentally transcendental functions . Trans. Amer. Math. Soc. 14 (1913) 311-319. MR 1500949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1